# SDR AT0100203

- Difficulty date: June 13, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N819AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47260
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fwd Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN FORWARD SERVICE DOOR JAMB CORNER.                 CORRECTIVE ACTION:                 FABRICATED AND INSTALLED REPAIR IAW DC9 SRM 51-30-02, 51-30-03, 51-30-04, AND 51-30-05.
